Journal of East China Normal University(Natural Sc ›› 2011, Vol. 2011 ›› Issue (2): 54-61.

• Article • Previous Articles     Next Articles

Normality of a family of meromorphic functions sharing a holomorphic funtion

LI San-hua1,2   

  1. 1. Department of Mathematics, East China Normal University, Shanghai 200241, China; 2. Department of Mathematics, Jinggangshan University, Jian Jiangxi 343009, China
  • Received:2010-06-01 Revised:2010-09-01 Online:2011-03-25 Published:2011-03-25
  • Contact: LI San-hua

Abstract: This paper was concerned with normal families of meromorphic functions associated with shared functions. In given conditions, the normality of families of meromorphic functions sharing one holomorphic function was proved.

Key words: zero point, normaltity, meromorphic function, zero point, normaltity

CLC Number: